MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported device was hooked on a patient when expiratory tidal volume and tidal volume readings were dashes on the lap top ventilator 1000.The customer also reported that the ventilator was swapped out.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: the unit was field serviced by a third party.However, reported failure could not be duplicated.Turbine manifold assembly was replaced as a precaution, and calibration and all checks recommended in the service manual were completed.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11590200
Report Number2021710-2021-13605
Device Sequence Number2955566
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20030821
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;